T Nation

Post Cycle Blues

Has anyone else gotten this?

I just started my PCT so my testosterone is zapped…which also means

I have no sex drive.

I’ve lost several lbs from my peak just weeks ago.

I badly miss that ultra confidence boost during progressive stages of the cycle.

I feel like a turd right now. A girl at work I asked out wound up having a boyfriend and even though I took it well weeks ago while I was on the cycle, seeing her every day at this point seems to be adding to my depression - or the above mentioned has made it more difficult.

Anyone else experience this? Any advice? I’m sure when my balls boost back that should help some.

This post was flagged by the community and is temporarily hidden.

Try Proviron for the sex drive.

What do you take for your PCT? Clomid?
Some people don’t like Clomid because they feel a bit “down”, Nolvadex might work better for you?

This post was flagged by the community and is temporarily hidden.

[quote]kennedizer wrote:
Has anyone else gotten this?

I just started my PCT so my testosterone is zapped…which also means

I have no sex drive.

I’ve lost several lbs from my peak just weeks ago.

I badly miss that ultra confidence boost during progressive stages of the cycle.

I feel like a turd right now. A girl at work I asked out wound up having a boyfriend and even though I took it well weeks ago while I was on the cycle, seeing her every day at this point seems to be adding to my depression - or the above mentioned has made it more difficult.

Anyone else experience this? Any advice? I’m sure when my balls boost back that should help some.[/quote]

My first few cycles I only ran clomid post cycle and wasn’t able to hold onto all the gains I made while on.
Now that I’ve got my pct on point I don’t lose a single lb. post cycle.

I should also note that even when I did lose a few lbs. my first 2 cycles I had people telling me that I actually looked better than when I was on d/t the loss of h20 retention and increased vascularity.

My take is that much of the post cycle blues can be attributed to psychological factors just as much if not more than physiological factors.
Post what your cycle consisted of and what pct looked like and we can tell you what you did wrong so this doesn’t happen again.

MK

My first few cycles I only ran clomid post cycle and wasn’t able to hold onto all the gains I made while on.
Now that I’ve got my pct on point I don’t lose a single lb. post cycle.

~What else do you use/do post cycle.
also out of curiosity what do you guys do for diet and training. I know most still go hard and heavy, but do you keep your calories around the same as when you are on?

[quote]j62usa wrote:
My first few cycles I only ran clomid post cycle and wasn’t able to hold onto all the gains I made while on.
Now that I’ve got my pct on point I don’t lose a single lb. post cycle.

~What else do you use/do post cycle.
also out of curiosity what do you guys do for diet and training. I know most still go hard and heavy, but do you keep your calories around the same as when you are on?

[/quote]

Bro, 10 days prior to starting pct I run hcg at 500iu/d and 1.25mg letrozole/d. For pct I run clomid at 150mg/d the first week, 100mg/d the 2nd week, 60mg nolvadex/d the 3rd week, and 40mg nolvadex/d the 4th week.
Supplement wise, I take ~2g tribulus,2g avena sativa, zma, 5g creatine/d, 1050mg phosphatidylserine/d,and 10g arginine pre workout for the 4 weeks of pct then I cut back on the ps and creatine but continue everything else until I start another cycle.

MK

My mistake was not matching my test supply with the deca at the end of the cycle…I think. I made both of their final injections on the same day, but I should have made test injections for another week because deca, the test zapper, stays in your system another week. And it has been that week where I have been feeling down.

I dont know what else you want to hear. Scroll down the threads for one I started with my cycle info, if you want. I started PCT 2 weeks after my last test and deca injecitons, took 300mg day one, and have been taking 100 every day since.

[quote]kennedizer wrote:
My mistake was not matching my test supply with the deca at the end of the cycle…I think. I made both of their final injections on the same day, but I should have made test injections for another week because deca, the test zapper, stays in your system another week. And it has been that week where I have been feeling down.

I dont know what else you want to hear. Scroll down the threads for one I started with my cycle info, if you want. I started PCT 2 weeks after my last test and deca injecitons, took 300mg day one, and have been taking 100 every day since.[/quote]

Bro,
You don’t have to tell me anything else. What you just stated tells me why your pct program failed. I would suggest giving my protocol a shot next time. If you don’t have your pct down pat your bodyweight will fluctuate quite noticeably and people will know your on the AAS rollercoaster.

MK

Katz: Do you ever run the HCG during cycle, or just always at the end?
I like the way you set up your PCT and I think I might try that.

[quote]SiCLoGiC wrote:
Katz: Do you ever run the HCG during cycle, or just always at the end?
I like the way you set up your PCT and I think I might try that.
[/quote]

Bro, I’ve never tried the hcg throughout the cycle, only as I described at the end. For someone who’s looking to keep their nuts from noticeably atrophying it’s a wise choice, but my girl already knows I’m on so it’s not a big deal.

MK

This thread was helpful for me. I was depressed after my first cycle and I only ran clomid. I’m close to the end of my 2nd cycle and I’m using Nolva this time. I’m using Sust and Deca. Glad to know that I should run Sust a week longer than Deca.

So two weeks after my last Sust injection I should begin pct? I wasn’t able to run HCG as soon as I wanted and my balls really shrank. That’s something I’m concerned about.

I wouldn’t use Proviron to boost sex drive during PCT–it will keep you shut down.

For what its worth, I used Mikekatz’s PCT protocol (2 week alternating cycles of Clomid and Nolva)after my last cycle. It was a great recovery; I maintained my muscle and strength and felt great, with good energy.

Crowbar

[quote]crowbar524 wrote:
I wouldn’t use Proviron to boost sex drive during PCT–it will keep you shut down.

For what its worth, I used Mikekatz’s PCT protocol (2 week alternating cycles of Clomid and Nolva)after my last cycle. It was a great recovery; I maintained my muscle and strength and felt great, with good energy.

Crowbar[/quote]

Normally yes, proviron post cycle is not a good idea. However in this case, since the shorter chained ester was the testosterone, using any source of DHT, whether it is more test, proviron, or even hcg will help things, since the decanoate ester is still causing inhibition anyways. I recomend you calculate the length of time that decanoate is going to be in your system for and still releasing greater or equal to 10 mg per day, and contine using your test, or even use daily hcg injections in small doses of say 100 iu. This will keep your testosterone high, while the deca clears your system. Also using clomid or nolva is a bad idea if you are still suppressed with the deca, as they will do absolutely nothing good for you. Both are ‘weak estrogen-like- hormones’, which cause estrogen like sides - one being moodyness or in some cases I’ve even heard of weepyness. So you have low test levels, plus elevated estrogen-associated effects, this makes for a pretty sorry mood. Now add in the fact that you are watching some of your gains fly out the window, and you can’t get it up either, well that explains whats going on right now.

So the sollution is Hit the test right now, as it is hopefully still at your disposal, do at least 75-100mg per week untill that decanoate is out of your system. If you have hcg, use it in small doses instead of the test, But whatever you use, don’t use the clomid or nolva, use femara or armidex instead. Excess estrogen hanging around post cycle, weather blocked or unblocked is going to slow down recovery, and put you in a bad mood.